| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information:.Section a-5 patient ethnicity: white american section a-6 patient race: white american.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The drn00v model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-operatively, the patient is reporting blurriness following implantation that is significantly interfering with her daily activities.The blurriness is consistent throughout the day and there is persistent cloudiness however, the patient can see near and far.A yttrium aluminum garnet (yag) procedure was performed on both os and od in (b)(6) 2025.No further information is available.